# SDR AALA20100810TUL01

- Difficulty date: August 10, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- Aircraft time: 60,167 hours, 31,191 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14 SEAT MOUNTED ESCAPE PATH LIGHTING DOES NOT ILLUMINATE.  REPLACED PLUG FOR ROW 14 SEAT MOUNTED ESCAPE PATH LIGHTING.  OPS CHECKED NORMAL.
